Call our Pharmacist on 01270 768 691
New

Calpol Infant Suspension Original 200ml

Be the first to review this product


  •  Provides pain and fever relief for babies and children aged between 2 months and 6 years.

  •  Strawberry flavour.

Availability: In stock

Our price £4.45

RRP £5.83 You save £1.38

 Key Benefits

Delivery - £1.99 for orders under £60.

Save up to 90% off retail prices.

Call our Pharmacist on 01270 768691.

 

Product Description

Details

Contents
Pink strawberry-flavoured suspension containing paracetamol 120mg/5ml

Indication
Treatment of mild to moderate pain, including teething pain, and as an antipyretic, including post immunisation fever and colds and flu

Dosage
Infants 3 to 6 months: 2.5ml; Infants 6-24 months: 5ml; Children 2-4 years: 7.5ml; Children 4-6 years: 10ml. Do not repeat doses more frequently than 4 hourly. No more than 4 doses in 24 hours. Babies 2-3 months over 4kg (and not premature): 2.5ml followed by a second dose 4-6 hours later if required. Do not give more than 2 doses.

Caution
If fever persists consult a doctor. Use with caution in severe hepatic or renal dysfunction. Do not give for more than 3 days continuously without consulting a doctor.

Chapter
Oral analgesics

Disclaimer
This information is provided for your reference only and it is not to be relied upon on its own as instructions for use of this medication. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances.

Other than liability for death or personal injury arising out of our negligence, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise.



Why do I need this medicine?
Paracetamol helps relieve pain and fever.

How do I take this medicine?
Take this as directed by your doctor. Do not take more than instructed by your doctor. Never take more than 1000 mg at any one time and no more than 4 times in one day.

The dose for a child is different from the adult dose. Be sure to check with your doctor or pharmacist before giving this medicine to a child.

Paracetamol may be taken with or without food. If you need pain relief fast, take it on an empty stomach as food may slow down the absorption of Paracetamol from the stomach.

You may stop taking Paracetamol when you have no more pain or fever. Take it only when you need to.

When should I not use this medicine?
Do not take Paracetamol if you have liver or kidney failure.

What should I take note of while taking this medicine?
Inform your doctor or pharmacist if you are pregnant or breastfeeding.

Some formulations of painkillers or muscle relaxants may contain Paracetamol as one of the ingredients. Do not take this medicine with other products that contain Paracetamol.

Avoid long-term use of any painkillers, including Paracetamol.

What side effects could I experience?
Side effects with Paracetamol are not common and may include rashes and other allergic reactions. However, do alert your doctor if you experience rashes that worsen or do not disappear after a few days.

Can I take this with other medicines?
Alert your doctor if you are taking blood-thinning medicines such as warfarin.

Are there any restrictions on the type of food I can take?
Avoid alcohol.

How should I store this medicine?
Store in a cool, dry place away from the reach of children.

Medicines must not be used past the expiry date.

Disclaimer
This information is provided for your reference only and it is not to be relied upon on its own as instructions for use of this medication. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances.

Other than liability for death or personal injury arising out of our negligence, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise.

Reviews

Write Your Own Review

You're reviewing: Calpol Infant Suspension Original 200ml

How do you rate this product? *

  1 star 2 stars 3 stars 4 stars 5 stars
Overall
Quality